# SDR CALA2013121693704

- Difficulty date: December 6, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 37,780 hours, 16,571 cycles
- Engine: Iae V2527A5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 OVSPD PROT FAULT.  TSM REFERENCE BASED ON CFDS FAULTS IN DISECM.  TSM TASK 73-22-00-810-840-A.  POSSIBLE PARTS FMU PCN 621-9060, MR73255.  REPAIRED CHAFFED WIRE FROM FMU PLUG C PIN J TO EEC PLUG J11 TO PIN J WIRE 5A117W20.  ENG RUNS CHECKED OK.
